# SDR CA060907003

- Difficulty date: September 5, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,956 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Fouled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT (CARGO FLIGHT, NO PASSENGERS, 2 CREW ON BOARD) RETURNED AFTER TAKEOFF WITH REPORT OF LT ENGINE RUNNING VERY ROUGH AND PARTIAL POWER LOSS AS INDICATED BY SLIGHT YAW OF THE AIRCRAFT AND LT ENGINE RPM FLUCTUATION OF APPROX. 200 RPM. MAINTENANCE INVESTIGATION REVEALED NR3 CYLINDER SPARK PLUGS FOULED; REPLACED WITH NEW FINE-WIRE TYPE PLUGS AND GROUND RUN CHECKED SERVICEABLE. SNAG REOCCURRED NEXT FLIGHT AND AIRCRAFT TAKEN OUT OF SERVICE FOR MAINTENANCE. ALL LT ENGINE FUEL INJECTOR NOZZLES CLEANED, ALL FUEL INJECTOR LINES CLEANED AND GROUND RUN CHECKED SERVICEABLE. AIRCRAFT TEST FLIGHT AND SUBSEQUENT FLIGHTS WITH LH ENGINE OPERATION NOW NORMAL. (TC NR 20060907003)
